vaser liposculpture complications (burns)

  • cattt
  • Scottsdale, AZ
  • 3 years ago

has anyone gotten 2nd degree burns from this procedure? how have you dealt with it? my friend was burned and these are very slow to heal and there is a lot of itching. any help?

Comments (4)

Hi I am the burned friend. I took Lyrica pills, they are designed for nerve pain. The itching burning pain was unbearable until I found this. It is now 10.5 months. It does not hurt anymore. I am scarred
  • Reply
Hi Cattt. I could not understand why I had what appeared to be an itchy rash on my lower back. As it turned out, these are burns from the Vaser. And, yes, they are incredibly itchy. Since the burns are under the surface of the skin they cannot be scratched. Attempting to relieve the itch by scratching will only inflame the skin. I have tried lotions and even cortisone which is somewhat helpful. I think we just need to deal with the itch and hope it subsides.
  • Reply
Hi - it wasn't me with the burns but my friend. I'll tell her to go to this site and tell you what she used.
cattt
  • Reply

Hi cattt - Another RealSelfer, buffalo sue, had Vaser burns. You may also want to post your question on our Doctor Q&A Forum for some professional advice. I hope your friend recovers soon.

  • Reply